# SDR FDEA201701120141

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 87,773 hours, 30,797 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 2 THROTTLE WOULD NOT RETARD FULLY,  RESULTING IN A CONFIRM ENGINE OUT MESSAGE. REPEATED  SEVERAL TIMES DURING DESCENT AT 10000, N1 46% NR 2 (NR 1 & 3 = 37%). ON DESCENT PAGE IN FMS, SELECTED ANTI-ICE OFF.  REDUCED N1 TO NORMAL. NORMAL LANDING. PER FLT CREW DEBREIF A/T ON INITIALLY. A/T THEN SELECTED OFF. THROTTLE WOULD STILL   NOT RETARD.TESTED A/T SYS IN FCC1 & FCC-2 AT BLOCK IN. A/T R-T-S PASS.UNABLE TO DUPLICATE AT GATE ENG 2 THROTTLE PULL IN NORM LIMITS.PREFORMED VISUAL INSPECTION   OF THE AUTO THROTTLE DRIVE CLUTCH. FOUND WIRE BUNDLE RUBBING ON NR 2 AUTO THROTTLE DRIVE CLUTCH NEAR THE REJECTED TAKE OFF CAM & CABLE SAFTEY WIRE.   ADJUSTED WIRE CLIP AND SECURED IN APPROPRIATE LIGHTNIG HOLE IAW AMM  20-30.  REMOVED NR 2 ENGINE THROTTLE PUSH PULL CABLE IAW ROUTED SERVICEABLE NR 2 ENGINE THROTTLE PUSH PULL CABLE STILL REQUIRES ALL HOOK UP, CLAMP INSTALL, AND OPS CHECK IAW AMM 76-11-01-2 COMPLETED ROUTING AND INSTALL OF NR 2   THROTTLE CABLE IAW AMM 76-11-01-2. RIG AND PUSH/PULL CHECK GOOD IAW AMM 76-11-01-2. PERFORMED RTS ON FCC 1 AND FCC 2 REF  MD10-10 AMM 22-00-00-5, ALL TESTS PASSED.
